# SDR UIEA2022042800421

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO EXISTING FASTENER HOLES WERE LOCATED ON THE EDGE OF THE COMMON TO THE FRAME CHORD AND FILLER AT STA 2231 S-19L( 1) REPAIR THE DAMAGE AREA IAW EI NO: T2022A53M-1073 REV 2 AND DWG NO: 65B05000 SHEET 02, REV F AND DWG NO: 65B05000 SHEET 2 REV E 2) JOB COMPLETED AND CONDITION CHECK NORMAL )
